Your cart contains 0 item(s) [Check Out] Home About Us Ordering Process Contact
 
88-80433 MF Non-Aspirin X-Strength 250's

Non-Aspirin
Compares to Tylenol®
  • Aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever.
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible
Active Ingredients (In each tablet)
Acetaminophen 325 mg



Welcome to the LoneStar Coffee Website. You can place your order online by browsing the products on the left menu bar.
A representative will contact you once you confirm your order.
To place an order by phone please contact us at: Houston: 832-912-1325 Dallas: 972-479-1717 Toll Free: 1-866-832-7901

Products
Copyright 2018 Lone Star Coffee, LLC
Terms and Conditions | Policies